MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26929
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent inadvertent deployment occurred.The patient was being treated for iliac stenosis.An 8 x 120 x 130 innova vascular was opened, flushed, and removed from tray.The stent was being placed on the wire when it was noticed that the end of the stent was flared.The clip was still attached to the deployment wheel and had not been moved.The device was removed from the wire and was deployed on the table.The procedure was completed using an alternate method.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for evaluation.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent is deployed and no longer inside the sheath.There is a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The lock and pull rack are no longer in the manufactured location.Inspection of the remainder of the device, revealed no other damage or irregularities.No other issues were identified during the product analysis.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19177718
Report Number2124215-2024-21802
Device Sequence Number15304444
Product Code NIP
UDI-Device Identifier08714729874218
UDI-Public08714729874218
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26929
Device Catalogue Number26929
Device Lot Number0031393468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient RaceWhite